# SDR O2GA2015092583701

- Difficulty date: September 19, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 627 hours, 565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000176
- Part serial: 51979157FL967
- Condition: Cracked
- Location: Rt Wing
- Part time: 627 hours, 565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND TWO CRACKS ON RT WING INBD TE FLAP UNDERNEATH WING LOCKER, REPLACED FLAP.  ACFT WAS RETURNED TO SERVICE.
